International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 697-705

Separation axioms for partially ordered convergence spaces

Reino Vainio

Department of Mathematics, Abo Akademi, Abo 50 SF–205000, Finland

Received 24 October 1984

Copyright © 1984 Reino Vainio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In partially ordered convergence spaces, separation axioms are introduced and then related to the concept of complete separatedness due to Nachbin as well as to connectedness concepts. A method to generate new separation axioms is studied.